ITEM METADATA RECORD
Title: Multiple Geronimus transformations
Authors: Derevyagin, Maksym ×
Garcia-Ardila, J. C
Marcellan, F #
Issue Date: 2014
Publisher: ELSEVIER SCIENCE INC
Series Title: LINEAR ALGEBRA AND ITS APPLICATIONS vol:454 pages:158-183
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science